Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
rizeap

HELP, weird side effect from accutane??

Recommended Posts

Hey everyone,

This is my first time posting, usually im just a lurker, but I have an issue which I need some opinions/advice on.
I started accutane 3 weeks ago, just 20mg a day, and I have started experiencing what might be a weird side effect, if not, I have no clue why its happening. Anyway, my ears have been intermittently itchy, the skin on the back of them has turned a bit rough, they go bright red and now they have started swelling?? Today I woke up with one ear bright red and swollen so it has doubled in thickness.
The other ear has been itchy too and as soon as I itch it it gets swollen. 
I have taken an antihistamine today and yesterday which has done nothing, I dont know what to do??
The ear that is currently swollen is quite large and red and irritated..

Is this a bizarre side effect from accutane? Has anyone experienced anything like this?
I was also taking prednisone for a little then I weaned myself off of it about a week ago, could this be related? 

Please help I dont know what to do. 

Share this post


Link to post
Share on other sites

Since I posted this this morning both my ears are now consistently swollen and slightly red, to the point where if i grab the flat part of my ear its 3 times as thick as the rest of my ear...
 

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×